Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 14, 2014, 6:02 PM EDT for 7 counties in Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2014, 6:02 PM EDT (22:02 UTC)
- Expired
- May 14, 2014, 6:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Macon County, GA, Monroe County, GA, Peach County, GA, Taylor County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 6:05 PM EDT | TSTM WND DMG | Fort Valley, GA | POWER LINES WERE BLOWN DOWN ON SPRUCE STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
616
WUUS52 KFFC 142202
SVRFFC
GAC021-079-153-193-207-225-269-142245-
/O.NEW.KFFC.SV.W.0032.140514T2202Z-140514T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT WED MAY 14 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BIBB COUNTY IN CENTRAL GEORGIA
CRAWFORD COUNTY IN CENTRAL GEORGIA
NORTHWESTERN HOUSTON COUNTY IN CENTRAL GEORGIA
SOUTHWESTERN MONROE COUNTY IN CENTRAL GEORGIA
PEACH COUNTY IN CENTRAL GEORGIA
NORTHEASTERN MACON COUNTY IN WEST CENTRAL GEORGIA
EAST CENTRAL TAYLOR COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 645 PM EDT
* AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FORT
VALLEY...MOVING NORTH AT 40 MPH. NEARBY STORMS HAVE HAD A HISTORY
OF NUMEROUS TREES BEING REPORTED.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTERVILLE...BYRON AND ROBERTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3269 8414 3284 8410 3295 8389 3286 8373
3265 8365 3243 8372 3241 8404
TIME...MOT...LOC 2201Z 177DEG 36KT 3258 8383
$$1 follow-up statement
499
WWUS52 KFFC 142223
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT WED MAY 14 2014
GAC153-193-142233-
/O.CAN.KFFC.SV.W.0032.000000T0000Z-140514T2245Z/
MACON GA-HOUSTON GA-
623 PM EDT WED MAY 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOUSTON AND
NORTHEASTERN MACON COUNTIES IS CANCELLED...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3272 8369 3254 8385 3254 8408 3269 8414
3284 8410 3295 8389 3286 8373
TIME...MOT...LOC 2223Z 177DEG 36KT 3280 8384
$$
GAC021-079-207-225-269-142245-
/O.CON.KFFC.SV.W.0032.000000T0000Z-140514T2245Z/
PEACH GA-MONROE GA-TAYLOR GA-BIBB GA-CRAWFORD GA-
623 PM EDT WED MAY 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CRAWFORD...WESTERN BIBB...EAST CENTRAL TAYLOR...SOUTHWESTERN
MONROE AND NORTHWESTERN PEACH COUNTIES...
AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LIZELLA..MOVING NORTH
AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
TOBESOFKEE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3272 8369 3254 8385 3254 8408 3269 8414
3284 8410 3295 8389 3286 8373
TIME...MOT...LOC 2223Z 177DEG 36KT 3280 8384
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:47 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 14, 3:47 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 347 PM EDT WED MAY 14 2014 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... A SLOW MOVING SPRING STORM SYSTEM WAS CENTERED OVER WESTERN TN THIS AFTERNOON WITH ABUNDANT GULF MOISTURE...PWS 1.5 TO 1.9 INCHES... TRANSPORTING NORTH OVER AL. CONTINUOUS SHOWERS AND TSTMS WITH PERIODS OF HEAVY RAIN HAVE BEEN OCCURRING OVER AL TODAY. THESE SHOWERS AND TSTMS WILL GRADUALLY SHIFT EAST INTO GA DURING THE LATE AFTERNOON THROUGH TONIGHT IN ADVANCE OF THE STORM AND ITS ASSOCIATED FRONTAL SYSTEM. AT THIS TIME...THE CHANCE FOR SEVERE THUNDERSTORMS APPEARS LIMITED AS INSTABILITY REMAINS MODERATE AT BEST...DUE MAINLY TO WEAK MID-LEVEL LAPSE RATES THROUGH THE PERIOD. STILL COULD NOT RULE OUT ISOLATED SEVERE WIND POTENTIAL WITH SUCH STRONG DYNAMIC FORCING AND FORECAST MID/UPPER LEVEL WIND FIELDS. THE MAIN THREAT WILL BE THE NORTH TO SOUTH ORIENTATION OF THE FRONT AND THE NORTH MOVEMENT OF THE TSTMS AS THE FRONT MOVES ACROSS GA TONIGHT AND THURSDAY. PERIODS OF HEAVY RAIN AND SOME LOCALIZED FLASH FLOODING WILL BE POSSIBLE...SEE HYDROLOGY SECTION BELOW. AS THE FRONT MOVES EAST THROUGH GA ON THURSDAY THE RAIN WILL GRADUALLY END FROM THE WEST DURING THE AFTERNOON. NORTHWEST WINDS WILL INCREASE TO THE 15 TO 25 MPH RANGE. HIGH PRESSURE WITH SIGNIFICANTLY COOLER AND DRIER AIR WILL BUILD INTO THE STATE THURSDAY NIGHT WITH TEMPERATURES AROUND 15 DEGREES BELOW NORMAL IN THE 40S TO LOWER 50S. A GENERAL BLEND OF THE GFS/NAM/ECMWF ON MOST FIELDS. 16 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... MAINLY ONLY TWEAKS TO THE FORECAST BASED ON THE LATEST GUIDANCE. BDL PREVIOUS DISCUSSION... EXTENDED PERIOD BEGINS WITH LINE OF SHOWERS AND THUNDERSTORMS EXITING STAGE RIGHT. STILL FEEL THIS COULD A BIT SLOWER THAN MODEL PROJECTIONS SO DO HOLD ONTO LOW END CHANCE POPS THROUGH 06Z FRIDAY. SECONDARY STRONG SHORTWAVE WILL MOVE INTO THE AREA LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON. THIS WILL BE ACCOMPANIED THIS TIME BY A VERY COLD CORE UPPER LOW WITH 500MB TEMPS FALLING TO -22C FOR THE NORTHERN ZONES. HAVE SEEN NUMEROUS CASES OF THESE IN THE PAST PRODUCING A HAIL/GRAUPEL COMBINATION AND WOULD NOT BE SURPRISED TO SEE IN THIS CASE AS WELL AS LAPSE RATES INCREASE WE GET JUST ENOUGH HEATING FRIDAY AFTERNOON TO ESTABLISH SOME LOW LEVEL CAPE. HAVE THEREFORE INCLUDED SLIGHT CHANCES THUNDER TO GO ALONG WITH THE CHANCE SHRA FOR THIS TIME FRAME. MUCH COOLER CONDITIONS BEHIND THE FRONT IN STORE WITH MORNING LOW FRI AND SAT MORNING FLIRTING WITH THE UPPER 30S IN SOME OF THE COLDER LOCATIONS. TOWARD THE END OF THE PERIOD...WE DO TRANSITION BACK TO MORE OF AN UPPER RIDGE TYPE PATTERN WITH A WARM UP LOOKING LIKELY FOR EARLY NEXT WEEK. PRIOR TO THE RIDGE AXIS BUILDING OVER THE AREA...ZONAL FLOW WILL BRING A SERIES OF QUICK MOVING SHORTWAVES TO THE AREA. BEST OF THESE IS ACROSS THE NORTHERN TIER SAT MORNING AND ANOTHER DISTURBANCE FOR SUNDAY. GIVEN MEAGER DEEP LAYER MOISTURE LEVELS...HAVE OPTED TO GO LOW END CHANCE FOR NOW WITH THIS ACTIVITY. DEESE && .HYDROLOGY... EXPECTING 2 TO 3 INCHES OF RAIN TONIGHT OVER THE EXTREME NORTH GA COUNTIES AND ALONG THE TN VALLEY DIVIDE. ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE DUE TO THE TRAINING OF STORMS OVER THE SAME AREA AND OROGRAPHIC LIFT ENHANCING THE RAINFALL POTENTIAL. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TONIGHT THROUGH EARLY THURSDAY IN THIS AREA. && .AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 00Z. MVFR VISIBILITIES AND CEILINGS WITH LOCAL IFR OR LOWER CONDITIONS WILL DEVELOP AGAIN AFTER 00Z. SCATTERED TSTMS WILL DEVELOP THIS AFTERNOON AND SPREAD FROM WEST TO EAST ACROSS THE FORECAST AREA TONIGHT. WIDESPREAD SHOWERS WITH EMBEDDED TSTMS WILL PREVAIL FRIDAY ENDING FROM THE WEST DURING THE AFTERNOON. SOUTHEAST TO SOUTH WIND WILL PREVAIL NEAR 10 KTS PRIOR TO FROPA. WEST TO NORTHWEST WIND 10 TO 15 KTS WITH GUSTS NEAR 25 KTS AFTER FROPA ON FRIDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON ALL ELEMENTS AND TIMING. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 68 48 73 / 90 80 10 10 ATLANTA 59 66 47 70 / 90 70 10 10 BLAIRSVILLE 61 65 43 65 / 90 90 10 20 CARTERSVILLE 57 66 45 70 / 90 70 10 10 COLUMBUS 62 69 49 74 / 80 60 10 10 GAINESVILLE 62 66 47 69 / 90 80 10 10 MACON 67 72 48 75 / 90 80 5 10 ROME 61 66 45 70 / 90 60 10 20 PEACHTREE CITY 59 66 43 71 / 80 70 10 10 VIDALIA 70 76 55 77 / 90 80 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: CATOOSA...DADE...DAWSON... FANNIN...GILMER...LUMPKIN...MURRAY...TOWNS...UNION...WALKER... WHITE...WHITFIELD. && SHORT TERM...BDL LONG TERM....16 AVIATION...BDL
Hazardous weather outlook, May 14, 4:39 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 439 PM EDT WED MAY 14 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 439 PM EDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... ...HEAVY RAINFALL POTENTIAL FOR THIS EVENING THROUGH TONIGHT... ...ISOLATED STRONG TO SEVERE STORMS EXPECTED ESPECIALLY ACROSS WEST CENTRAL AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... HEAVY RAINFALL...STRONG TO DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING. DISCUSSION... IN ADVANCE OF A COLD FRONT...SHOWERS AND THUNDERSTORMS WILL INCREASE IN BOTH COVERAGE AND INTENSITY BY THIS EVENING AND CONTINUE OVERNIGHT. THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE ACROSS WEST CENTRAL AND CENTRAL GEORGIA. HEAVY RAINFALL AND DAMAGING WINDS ARE THE GREATER CONCERNS... HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT... ESPECIALLY CROSS PARTS OF WEST CENTRAL AND CENTRAL GEORGIA WHERE THE GREATER INSTABILITIES ARE EXPECTED. NUMEROUS SHOWERS AND THUNDERSTORMS THAT MOVE FROM SOUTH TO NORTH OVER THE SAME AREAS WILL PRODUCE VERY HEAVY RAIN IN A SHORT PERIOD OF TIME. SOME AREAS ACROSS NORTH GEORGIA COULD SEE IN EXCESS OF 2 TO 3 INCHES OF RAIN BEFORE THIS EVENT DRAWS TO AN END ON THURSDAY. AT THIS TIME... BECAUSE MOST AREAS HAVE NOT SEEN HEAVY RAIN IN A LONG PERIOD OF TIME... A WIDESPREAD FLOOD WATCH IS NOT ANTICIPATED. HOWEVER... PERIODS OF HEAVY RAIN IN THE HIGHER ELEVATIONS OF NORTH GEORGIA COULD RESULT IN BRIEF FLASH FLOODING. THEREFORE... A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE FAR NORTHERN COUNTIES OF NORTH GEORGIA THROUGH 11 AM THURSDAY. OTHERWISE... MANY AREAS ACROSS BOTH NORTH AND CENTRAL GEORGIA WILL STILL SEE PONDING OF WATER ON ROADWAYS AND THOSE TYPICAL... LOW LYING FLOOD PRONE AREAS. THEREFORE... CAUTION IS ADVISED WHEN TRAVELING THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... WEATHER HAZARDS EXPECTED... THUNDERSTORMS POSSIBLE NORTH GEORGIA FRIDAY AFTERNOON. DISCUSSION... A COLD CORE SYSTEM WILL MOVE ACROSS THE AREA WITH THE CHANCE OF THUNDERSTORMS DEVELOPING AS A RESULT OVER PORTIONS OF NORTH GEORGIA. SMALL HAIL COULD DEVELOP WITH THIS ACTIVITY ALTHOUGH CONFIDENCE IN THIS PORTION OF THE FORECAST REMAINS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION.
In the hours before
Special weather statement, May 14, 4:06 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT WED MAY 14 2014
GAZ089>092-142030-
406 PM EDT WED MAY 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SCHLEY...
MUSCOGEE...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 430 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JAMESTOWN/SOUTH FORT BENNING TO DOYLE...
MOVING NORTHEAST AT 35 MPH.
HEAVY DOWNPOURS CAN BE EXPECTED ACROSS SCHLEY...MUSCOGEE...MARION
AND CHATTAHOOCHEE COUNTIES...INCLUDING AREAS AROUND
PUTNAM...DOYLE...ZELLOBEE...CHRISTOPHER...JAMESTOWN/SOUTH FORT
BENNING...MANTA...CUSSETA...WALLS CROSSING...SAND HILL...BUENA
VISTA...CONCORD...BRANTLEY...MURRAYS CROSSROADS...TAZEWELL AND
EELBECK/WEST FORT BENNING. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY. DIME SIZE HAIL IS ALSO POSSIBLE WITH THESE STORMS.
&&
LAT...LON 3225 8476 3224 8492 3225 8492 3227 8490
3231 8497 3244 8488 3246 8447 3232 8426
3220 8442
TIME...MOT...LOC 2006Z 227DEG 30KT 3230 8485 3232 8468
3228 8444Local storm report, May 14, 4:38 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 E OAKLAND 32.46N 84.50W
05/14/2014 M0.88 INCH MARION GA PUBLIC
NICKEL SIZED HAIL FALLING AS WELL AS ESTIMATED 45 MPH
WINDS.
&&
EVENT NUMBER FFC1400568
RWILLISSpecial weather statement, May 14, 4:46 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT WED MAY 14 2014
GAZ078>080-089>091-142115-
446 PM EDT WED MAY 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN TALBOT...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND HARRIS
COUNTIES UNTIL 515 PM EDT...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FLAT ROCK TO JUNCTION CITY...MOVING NORTH
AT 30 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
TALBOT...MUSCOGEE...MARION...TAYLOR...CHATTAHOOCHEE AND HARRIS
COUNTIES...INCLUDING AREAS AROUND JUNIPER...COLUMBUS METROPOLITAN
AIRPORT...UPATOI...MIDLAND...MAUK...BOX SPRINGS...GENEVA...FLAT
ROCK...KENWOOD...HOWARD...JUNCTION CITY...FORTSON...CATAULA...
BALDWINVILLE AND OLIVE BRANCH. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3281 8494 3282 8441 3278 8438 3277 8436
3279 8435 3276 8433 3276 8430 3274 8428
3249 8437 3250 8496
TIME...MOT...LOC 2046Z 195DEG 25KT 3258 8485 3260 8465
3259 8444Local storm report, May 14, 5:13 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG 2 NE EASTMAN 32.22N 83.15W
05/14/2014 DODGE GA PUBLIC
BLOCK WALL BLOWN OVER AS WELL AS STRUCTURAL DAMAGE TO
ROOF OF HOUSE. PINE TREES TWISTED AND BLOWN OVER.
&&
EVENT NUMBER FFC1400569
RWILLISLocal storm report, May 14, 5:46 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG MILAN 32.02N 83.06W
05/14/2014 TELFAIR GA EMERGENCY MNGR
AT LEAST FOUR TREES BLOWN DOWN IN THE MILAN AREA.
&&
EVENT NUMBER FFC1400570
RWILLISSpecial weather statement, May 14, 5:47 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT WED MAY 14 2014
GAZ093>095-142215-
547 PM EDT WED MAY 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN PEACH...MACON AND HOUSTON COUNTIES UNTIL 615 PM EDT...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HENDERSON...MOVING NORTH AT 35 MPH.
NICKEL SIZED HAIL AND WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM
MOVES ACROSS PEACH...MACON AND HOUSTON COUNTIES THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FIVE
POINTS...HENDERSON...MOSS OAK...MEADOWDALE...WINCHESTER...
MARSHALLVILLE...SAINT LOUIS...LAKEWOOD...MIAMI VALLEY AND FORT
VALLEY.
&&
LAT...LON 3227 8395 3253 8401 3256 8396 3255 8395
3258 8394 3261 8374 3229 8373 3229 8382
3229 8390 3227 8391
TIME...MOT...LOC 2147Z 178DEG 29KT 3237 8384The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 3:25 PM EDT | Special Weather Statement | FFC | Stewart | 35 min |
| May 14, 3:30 PM EDT | Flash Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 15 hr |
| May 14, 3:52 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Telfair, Wheeler, Wilcox | 23 min |
| May 14, 4:06 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 24 min |
| May 14, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 28 min |
| May 14, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair | 41 min |
| May 14, 4:46 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 29 min |
| May 14, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 39 min |
| May 14, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 44 min |
| May 14, 5:47 PM EDT | Special Weather Statement | FFC | Peach | 28 min |
| May 14, 6:12 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe, Morgan, Newton and 1 more | 48 min |
| May 14, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Crawford, Henry, Lamar, Monroe, Pike and 2 more | 48 min |
| May 14, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Morgan, Newton and 2 more | 47 min |
| May 14, 7:22 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 23 min |
| May 14, 7:45 PM EDT | Special Weather Statement | FFC | Forsyth, Hall, Jackson | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.